# SDR HALA2019091900380

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 24,454 hours, 3,797 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG DURING PHASED ARRAY INSPECTION FOUND BLADE #12 HAS CRACK, REPLACED #2 ENG #12 LP COMP BLADE.
